# SDR ASAA2018121087253

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 11,542 hours, 3,738 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM PACK 1 REGUL FAULT GROUNDED - YES. PERFORMED OPERATIONAL TEST OF THE PACK 1. OPS CHECK GOOD. NO FAULTS FOUND. REF AMM 21-61-00
